# SDR R61A2024021600076

- Difficulty date: February 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N768YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000953
- Aircraft time: 505 hours, 410 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062700424
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB LOWER SKIN DAMAGED BETWEEN RIBS 13 & 14 AND STR 7 AND AFT SPAR.CUTOUT DAMAGE AND INSTALLED DOUBLER IAW EMB ETD2024-170-004160 AND AERNNOVA TI-170-24-039. ALSO REF VP-003698-2024 N/R 1,2 AND 3 FOR WORK PERFORMED.
